# SDR HEEA098566

- Difficulty date: November 4, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N800PH
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 2910 · Hydraulic System, Main
- Part: Guide
- Part number: D1331454E
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LIGHT CAME ON IN FLIGHT.  RETURNED TO HOUMA.  MAINTENANCE REPLACED GUIDE ASSY.
